2 Publications

Mark all

[2]
2016 | Published | Journal Article | IST-REx-ID: 1293 | OA
Solus LT, Uhler C, Yoshida R. 2016. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 509, 247–275.
[Preprint] View | DOI | Download Preprint (ext.)
 
[1]
2016 | Published | Journal Article | IST-REx-ID: 1156
Hibi T, Solus LT. 2016. Facets of the r-stable (n, k)-hypersimplex. Annals of Combinatorics. 20(4), 815–829.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed

Grants


2 Publications

Mark all

[2]
2016 | Published | Journal Article | IST-REx-ID: 1293 | OA
Solus LT, Uhler C, Yoshida R. 2016. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 509, 247–275.
[Preprint] View | DOI | Download Preprint (ext.)
 
[1]
2016 | Published | Journal Article | IST-REx-ID: 1156
Hibi T, Solus LT. 2016. Facets of the r-stable (n, k)-hypersimplex. Annals of Combinatorics. 20(4), 815–829.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed